# SDR AALA20190102001

- Difficulty date: December 31, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 101,198 hours, 16,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BAT5033
- Part serial: 63344
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHTS WERE INOPERATIVE AT SEAT ROWS 32 HJ TO 41 HJ.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY PACK, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
